# SDR SWIA202157916

- Difficulty date: March 13, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S24l25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS310, NOTED CORROSION BETWEEN STGR24L AND STGR25R (MARKED)     (C-CHECK RO 4/25/2021)    REMOVED CORROSION ON FRAME FS 310 BETWEEN ST 24L AND ST 25R REF CRJ 200 SRM 51-21-06 / ORIGINAL MATERLAL THICKNESS=0.063, REF: CRJ 200, SRM 53-21-15, MATERIAL REMOVED=0.001, REMAINING MATERIAL=0.062, FOUND TO BE OUT OF LIMITS DUE TO BLENDING OF CORROSION ON 2 ELEMENTS. REF: CRJ 200, SRM 53-00-00 / COMPLIED WITH MHIRJ REO 601R-53-21-3422 REV -- 2021-03-26 / PERFORMED PRESSURIZATION OF THE AIRCRAFT TO DO A LEAK CHECK OF THE REPLACED FASTENERS THROUGH PRESSURE VESSEL FS310 BETWEEN STGR24L & STGR25R, REF. CRJ200 AMM 21-32-00-863-801. LEAK CHECK GOOD
